ABOUT GREAT NUMBER OF VALUES OF SIZES OF DEFECTS FOR WHOLE ONE CURVE OF SCINCHENNOGO ORDER

Authors

  • Ivano-Frankivsk National Technical University of Oil and Gas

Keywords:

whole curve, description of growth, function of approach- ing, nevanlinn imperfect vector, size of defect.

Abstract

It is shown, that great number of values of sizes of defects for the arbitrary whole curve of finished order no more than calculated although the great number not of collinear between itself imperfect vectors for such crooked can have power continuum.

References

1. Петренко В.П. Целые кривые / В.П. Петренко. – Ч.: Вища школа, 1984. – 136 с.
2. Гольдберг А.А. Некоторые вопросы теории распределения значений / А.А. Гольдберг // В кн.: Г. Виттих. Новейшие исследования по однозначным аналитическим функциям. – М.: Физматгиз, 1960. – С. 263-300.
3. Савчук Я.И. О множестве дефектных векторов целых кривих / Я.И. Савчук // Укр. мат. журн. – 1983. – Т. 35, No 3. – С. 385-389.
4. Савчук Я.И. Структура множества дефектных векторов целых и аналитических кривых конечного порядка / Я.И. Савчук // Укр. мат. журн. – 1985. – Т. 37, No 5. – С. 609-615.

Published

2019-03-08

How to Cite

Ярослав Іванович. (2019). ABOUT GREAT NUMBER OF VALUES OF SIZES OF DEFECTS FOR WHOLE ONE CURVE OF SCINCHENNOGO ORDER: Array. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY Number, (1(5), 16–19. Retrieved from https://pvntsh.nung.edu.ua/index.php/number/article/view/305

Issue

Section

Mathematics and Mechanics